The Michigan Mathematical Journal

Stationary sets for certain classes of derivates of Darboux functions.

A. M. Bruckner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 4 (1964), 305-309.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999181

Digital Object Identifier
doi:10.1307/mmj/1028999181

Mathematical Reviews number (MathSciNet)
MR0168709

Zentralblatt MATH identifier
0133.00402

Subjects
Primary: 26.40

Citation

Bruckner, A. M. Stationary sets for certain classes of derivates of Darboux functions. Michigan Math. J. 11 (1964), no. 4, 305--309. doi:10.1307/mmj/1028999181. https://projecteuclid.org/euclid.mmj/1028999181


Export citation